# SDR DALA2023121310216

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 86,996 hours, 16,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 SEAT 55BA EMERGENCY LENS COVER MISSING. CORRECTIVE ACTION: REPLACED 55BA AISLE EMERGENCY LIGHT LENS COVER PER B767-400 AMM 33-51 (5058386)
